# SDR CA121219003

- Difficulty date: November 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Urocop EC 130 B4
- Aircraft time: 1,567 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 9550172000
- Condition: Failed
- Location: Fuel System
- Part time: 1,218 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION, ENGINE FUEL FILTER PRE BLOCKAGE SWITCH BENCH TESTED AND FOUND TO BE STUCK IN THE OPEN POSITION.  NO WARNING TO FLIGHT CREW OF FUEL FILTER BLOCKAGE.  DURING THE BENCH CHECK OF THE SWITCH WITH PSI APPLIED TECHNICIAN TAPPED SWITCH AND FUNCTION RETURNED TO NORMAL.  SWITCH REMOVED FROM SERVICE AND REPLACED WITH NEW UNIT.
